# SDR REXA2012120501729

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 24,728 hours, 24,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALS BROKEN ON EMK ON LAST FLIGHT.  REMOVED AND REPLACED EMK IAW 25-61-00.
